MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR; LEVEL SENSOR ASSEMBLY

SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR; LEVEL SENSOR ASSEMBLY
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the level sensor did not respond as expected to detect fluid.There was no patient harm; however, level sensor errors are considered reportable by spectrum medical.
 
Additional Manufacturer Narrative
Investigation is pending the return of the device to spectrum medical.
 
Additional Manufacturer Narrative
Investigation is pending the return of the device to spectrum medical.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation is pending the return of the device to spectrum medical.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation is pending the return of the device to spectrum medical.
 
Additional Manufacturer Narrative
Device was lost on site and not able to be returned for investigation.
 
Event or Problem Description

Brand Name
QUANTUM RESERVOIR LEVEL SENSOR
Common Device Name
LEVEL SENSOR ASSEMBLY
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22976315
Report Number3006073153-2025-00233
Device Sequence Number15696407
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/05/2025
08/05/2025
08/05/2025
08/05/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/03/2025
10/31/2025
11/26/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown